Does anyone have a cure for sudden deafness following an ear infection? Remedies please....
OK, so I've been to the doctors, had a course of antibiotics and some little white tablets to stop me from becoming unbalanced (lol) and although the pain has gone - now I'm deaf in one ear. I have tried the usual things - warming it up, towel of head and breath in vapours, doctors says it doesn't need syringing, I've got nasal breathing thingys to try to clear the sinus' but nothing is shifting it. I feel like I've either gone up to high altitude or I'm under water. It's awful and it's driving me nuts not being able to hear anything but muffled moans of despair from my other half...
It may be that it is not deafness but trauma and EFT might just be able to settle that issue. Look for a stage 3 EFT therapist
Have you tried using a Neti Pot? This can clear out your sinuses. It can help balance your ears as well. Are you still stuffy?
If you have, and it didn't work, I think I would go to see an ENT (Ear, Nose and Throat) doc. The infection could have cause scaring of your Eustachian tubes, or possibly a blockage. Another thing could be that you have Meniere's. I'm surprised your doctor didn't already want you to see an ENT. I'm assuming the little white pills were Meclizine, which is what they give to stop you from being dizzy. Hope you feel better soon.
Not heard of a Neti Pot but I will rhem up. I'm not stuffy but my whole head feels washy and my glands are swollen. I haven't had a cold, just earache that started about 3 weeks ago. The white pills are for dizziness. I go back 2 doctor. Thanks..
Just curious...do you grind your teeth. If you have an earache with no other typical "cold" symptoms, it could be your jaw. I have TMJ disorder, and it causes dizziness, and earaches. Google TMJ disorder. It causes all sorts of symptoms. Be well.
I've known more than one person who has had that kind of thing. After being aggravated by it for awhile (in one case, QUITE awhile) it eventually cleared up (or else their doctor figured out how to do something else, I'm not sure. The point is they're OK now.
The only thing I'd ever try without having it recommended by a doctor might be over-the-counter decongestant tablets for a few days. I had a time when allergies made me have ear "issues" (not hearing loss, but discomfort). Decongestants helped it. Later, I read about how doctors were treating children with ear infections (or prone to them) with decongestants before considering putting tubes in the child's ear. Based only the one thing I read about it (and I think it was what some doctors in Denmark were trying) was that they found that decongestants could be helpful. That, to me, confirmed what I'd noticed about the allergy-/sinus- related ear "issues".
I'm not necessarily recommending it, and I have no idea if it might help with your situation; but my thinking is that it may be worth trying for a couple/few days provided you have no health issues (like high blood pressure) that would create a problem for you if you try it. The allergy tablets I took were combination anti-histamine/decongestant. There was nothing said about anti-histamine with the Danish-doctors thing. Decongestants alone haven't ever really done a whole lot for me, so I've gone with the anti-histamine/decongestant combo tablets. The only reason I didn't add anti-histamine to my beginning comments is because of that Danish doctor thing, and I figured it may have be the decongestant (without the help of the anti-histamine) that did the job.
I'd suggest just calling the doctor's office, telling whoever answers what you're experiencing, and asking if trying an OTC decongestant and/or anti-histamine might help, and if there's any reason you shouldn't try either (that is if you haven't already tried allergy/cold pills).
You need to be checked out. Sudden deafness can be a sign of other issues. See if your Dr will refer you to your local hospital ENT - it may be an over reaction, but if acted on too late and it be the worst case scenerio - it may be too late to get it back.
Better to over react, than be permanently deaf in that ear. It can be a symptom of more sinister things - I just can't remember the name of it.
Sounds scary. Had to see the ENT when I came down with that virus last year that stole my voice - I wrote a couple of hubs on it 'Hyperfunctional Dysphonia' - just seems to be one thing after another. Will make sure my doctor checks everything, ta!
If that were me, I'd go to an otolaryngologist right away. It sounds as if you might have pressure in the middle or inner ear. You don't want to puncture your ear drum because of excessive pressure or cause any type of nerve damage to the inner ear. Best wishes. Keep us posted
The doctor says the infection has to run it's course now. No more antibiotics because I will become immune to them; more pillls to take away the dizziness, etc., but they are making me feel sick!! The deafness is unbearable - all so frustrating thks
by justamber 7 years ago
Does anyone know what it means if there's bright red spots in my dogs poop?It's definitely not blood. It almost looks like little red pieces of a sucker or something. Vets closed till Monday....
by ii3rittles 6 years ago
Does anyone know anything about a B12 Deficiency?I have been dealing with sever neck and shoulder pain for over two years now. I also have bouts of dizziness and light hotheadedness. I get bad anxiety attacks and panic attacks as well. I also been having all over muscle twitching and jumping since...
by Katleigh Merrier 15 months ago
I recently read some reviews on Consumer Affairs, which were absolutely devasting and have got me a little worried. I was wondering if anyone else wrote at similar sites prior to HubPages and why they made the switch, and if they had thought about going back.
by Faith Reaper 4 years ago
Does anyone have a simple natural remedy to help with allergies in Spring?Now that Spring has officially sprung, so have the allergy attacks. I love Spring, but my body does not. I take something for allergies, but was wondering if anyone knew of a simple natural remedy for allergies. ...
by shamani67 6 years ago
Does anyone have any ideas on how to deal with loss of feeling in your feet due to diabetes?Loss of sensation in the feet, with constant cramping at night. The pain through the feet is excruciating. I work all day on my feet, do not get to sit down and I find this aggravates the problem. Any ideas...
by M. T. Dremer 4 years ago
Does anyone else struggle with swallowing pills?My wife has struggled her whole life with swallowing pills, but now that she is taking blood pressure medication, it is starting to become an annoyance for her. I know she's not alone with this trait, because many others struggle with it as well, but...
Copyright © 2018 HubPages Inc. and respective owners. Other product and company names shown may be trademarks of their respective owners. HubPages® is a registered Service Mark of HubPages, Inc. HubPages and Hubbers (authors) may earn revenue on this page based on affiliate relationships and advertisements with partners including Amazon, Google, and others.
|HubPages Device ID||This is used to identify particular browsers or devices when the access the service, and is used for security reasons.|
|Login||This is necessary to sign in to the HubPages Service.|
|HubPages Traffic Pixel||This is used to collect data on traffic to articles and other pages on our site. Unless you are signed in to a HubPages account, all personally identifiable information is anonymized.|
|Remarketing Pixels||We may use remarketing pixels from advertising networks such as Google AdWords, Bing Ads, and Facebook in order to advertise the HubPages Service to people that have visited our sites.|
|Conversion Tracking Pixels||We may use conversion tracking pixels from advertising networks such as Google AdWords, Bing Ads, and Facebook in order to identify when an advertisement has successfully resulted in the desired action, such as signing up for the HubPages Service or publishing an article on the HubPages Service.|